MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating a device malfunction as the device had a high temperature blower motor error.It was reported that there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.Based on the case information provided, the device did not meet product specifications.The alleged malfunction impacted the user¿s ability to use the device properly.The customer called technical support to report a "blower temperature high" alarm error.No accessories, including third-party devices, were being used that may have contributed to the issue.The customer checked the event log but was unable to verify the error in the event log.After powering on the device in normal operational mode and letting it run for over 30 minutes, the customer did not discover any alarms.The remote service engineer (rse) informed the customer of the recommended repair per the v60 service manual if the high blower temperature error reoccurs.The customer noted that further testing will be performed.This investigation is ongoing.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50896793
Report Number2518422-2026-115471
Device Sequence Number6026506
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown